# SDR SWIA2021091360895

- Difficulty date: June 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Drag Angle
- Condition: Cracked
- Location: Fuse-Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*POSSIBLE CRACK ON VERTICAL/FUSELAGE AFT DRAG ANGLE (LH SIDE)     (C-CHECK RO 9/8/2021)    CRACK VERIFIED AND MARKED ON LH AFT DRAG ANGLE / FASTENERS REMOVED IAW CRJ900 SRM 51-42-06-001-001-A01, - AREA DAMAGE REMOVED OR CUT AWAY AT AFT DRAG ANGLE ON JOIN OF VERICAL WITH FUSELAGE IN L/H SIDE, IAW CRJ900 SRM 55-31-00-201-001-A01 /  HFEC INSPECTED PER REF CRJ900 NDTM 51-20-006-250-A01.  NO DEFECTS NOTED BEYOND EDGES OF CUT LINE, AND UNDERLYING STRUCTURE / INSTALLED -5 AND -7 REPAIR ANGLES REF. CRJ 900 SRM 55-31-00-201-001-A01 / RESTORED DECORATIVE FINISH TO WORKED AREA REF CRJ-900 SRM 51-21-16-001-001-A01 / SEE CONTINUATION CARD FOR WORK DETAILS / C/W SKYWEST TASK CARD 51-900-1002-SKY
